# SDR SWAA2018120627390

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 38,002 hours, 22,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG24439
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE GAUGE LOW.  R&R SLIDE PER MT & AMM.
